# SDR UIEA01070

- Difficulty date: June 26, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B017155003
- Condition: Cracked
- Location: Bs 440
- Part time: 77,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND FRAME WEB AND DOUBLER STATION 440 CRACKED AT STRINGER 13R, CRACK ENDS IN EXISTING FASTENER LOCATION.  PERFORMED OPEN HOLE HFEC INSPECTION TO ENSURE CRACK CONTAINMENT.  FABRICATED DOUBLERS AND FILLERS.  INSTALLED PER STANDARD PRACTICES IAW SRM 53-10-04.  REINSPECT AREA PER SB 747-53A2265 AT 3000 CYCLE INTERVALS.  (M)
